# SDR MEA200302

- Difficulty date: February 2, 2000
- Submitted: January 9, 2003
- Operation: General aviation
- Aircraft: N593MA
- Make and model: Beech B300
- Aircraft serial: FL68
- Aircraft time: 3,830 hours, 3,871 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402517
- Part serial: 95195H1747
- Condition: Failed
- Location: Cockpit
- Part time: 1,481 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

A/C WAS ENROUTE TO TEB AT FL290, WINDSHIELD ANTI-ICE WAS SELECTED FOR 1HOUR WHEN A LOUD CRACK WAS HEARD AND THE PILOTS WINSHIELD SHATTERED THE INNER PANE INTO PEA SIZED PIECES. CREW FOLLOWED AIRCRAFT ABNORMAL PROCEDURES AND DESCENDED BELOW 25,000 FEET AND KEEP CABIN PSI BETWEEN 2 AND 4 PSI. TEMP AT ALTITUDE WAS -39C. AIRCRAFT WAS FLOWN TO TEB AND REPAIRED
